# SDR ASAA2023020141754

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 1,960 hours, 609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERG. EXIT AISLE LIGHT ROW 6 RH (L01529) INOP. GROUNDED - YES. FOUND WIRES BROKEN 7 INCHES FROM CONNECTOR D15210. REPAIRED WIRING REF B737-9 SWPM 20-30-12. OPS CHECK GOOD. REF B737-9 AMM 33-51-03.
